# SDR 2007UALA01709

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,638 hours, 10,221 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313T3381
- Condition: Delaminated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD PYLON PANEL IS DELAMINATED & MISSING RIVETS.  [07-10-07]  REMOVED LEFT INBD PYLON PANEL & CREATED DOUBLER REPAIR PER SRM.  INSTALLED DOUBLER, REINSTALLED PANEL.  INSTALLED LEADING EDGE FASTENERS TO COMPLETE INSTALLATION OF PANEL.  SUSPECT VIBRATION LED TO RIVETS PULLING THROUGH PANEL & UNBOUND PANEL BEGAN TO DELAMINATE.
